# SDR DALA2018021800998

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 78,618 hours, 59,976 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON ARRIVAL IN YYZ AFTER STARTING APU DURING TAXI TO GATE GOT A STRONG RAW FUEL ODOR THROUGHOUT CABIN. CREW ALSO SMELLED IN COCKPIT. PASSENGERS COMPLAINED OF FUMES.  THE APU WAS REPLACED AND DOCUMENTED ON LP 9983360.
